Two monthes after giving birth spotting blood and brown dicharge. Enough ti fill panty liner....Oh had Depo-Provera shot before I left hospital (birth control)?

Common side effect. Depo provera--"the shot" is commonly associated with irregular bleeding, especially in the first 3-6 months. At the end of one year, approximately 50% of women are no longer having any bleeding, which most women consider to be a very good thing. You should document the days of bleeding on a calendar, but don't worry about it. Unscheduled bleeding is common.
From depo. One of the common side effects from depo especially in the first 6 months is irregular bleeding. The longer you are on depo the less likely you are to bleed. Just watch the bleeding unless its really heavy and get your next depo on time.

Related Questions

Is it normal to have a period for a month or longer while taking the Depo-Provera birth control shot? My period goes from heavy to spotting this brown colored blood to nothing. This is my second birth control shot.

It . It is normal to have prolonged bleeding (a continuous period) and spotting in the first few months you are on the depo-provera shot. However, if you feel like your bleeding is excessive or if you are concerned you should contact your doctor. Below, i've linked to a website that can give you more in-depth information on the depo shot. Read more...
Yes. irregular bleeding and spotting is quite common with Depo Provera, especially early in its use. For many this abates after several shots. Read more...

Is it okay to have a period for longer than a month while taking the Depo-Provera birth control shot? I got my shot on the 14th of october I started my period that night and my period is still, going my period goes from heavy to just spotting to nothing m

It . It is normal to have prolonged bleeding (a continuous period) and spotting in the first few months you are on the depo-provera shot. However, if you feel like your bleeding is excessive or if you are concerned you should contact your doctor. Below, i've linked to a website that can give you more in-depth information on the depo shot. Read more...
Ask your doctor. Many options will make it more likely not to have bleeding, but most take time to work, and aren't guaranteed--often women have irregular unpredictable bleeding for awhile--often the first 1-6 months: the shot--depo provera--50% no periods after a year; take a multi-vitamin with iron, and chart your bleeding. Talk with your doctor if the bleeding continues. Read more...

I am on the Depo-Provera shot as a form of birth control, the first month was fine no problems and now I have been spotting for 3 weeks should I be worried?

No. This is very common with Depo-Provera provera (medroxyprogesterone). spotting may occur at anytime the first 3-6 months on depo. Only thing I would suggest is check a pregnancy test if you had unprotected sex the first month on depo. Read more...
Expected side effect. This is a very common side effect; no cause for concern. If it continues, check with your gynecologist. There is treatment available. . Read more...

I have been on the Depo-Provera shot birth control for about two months now and since I began I've constantly had brown discharge is this normal?

Yes. Sounds like the system is getting used to the new regimen. Give it about three cycles (months). If the bleeding is still irregular, a work up (ob/gyn) would be reasonable. Read more...